# SDR ABXA20230814160

- Difficulty date: July 10, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 92,919 hours, 41,920 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: 1339120211
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 MAINTENANCE CHECK AT HAECO AMERICAS, THE MAIN EQUIPMENT CENTER COMPARTMENT P37 PANEL DOOR UPPER EDGE WAS FOUND BENT AND SEPARATED. THERE ARE NO PUBLISHED REPAIRS AVAILABLE FOR THIS PART. REPAIRED PER ABX-REA-2570-65047-00
